Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02E17")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7419

  • Page / 297

Export

Selection :

  • and

A new topological degree theory for perturbations of the sum of two maximal monotone operatorsADHIKARI, Dhruba R; KARTSATOS, Athanassios G.Nonlinear analysis. 2011, Vol 74, Num 14, pp 4622-4641, issn 0362-546X, 20 p.Article

Spectrum of some integro-differential operators and stability of travelling wavesDUCROT, A; MARION, M; VOLPERT, V et al.Nonlinear analysis. 2011, Vol 74, Num 13, pp 4455-4473, issn 0362-546X, 19 p.Article

KANTOROVICH OPERATORS OF ORDER kGONSKA, Heiner; HEILMANN, Margareta; RASA, Loan et al.Numerical functional analysis and optimization. 2011, Vol 32, Num 7-9, pp 717-738, issn 0163-0563, 22 p.Article

Multipliers of a wandering subspace for a shift invariant subspaceNAKAZI, Takahiko.Journal of mathematical analysis and applications. 2011, Vol 377, Num 1, pp 251-252, issn 0022-247X, 2 p.Article

On boundary values of fractional resolvent familiesCHUANG CHEN; MIAO LI; LI, Fu-Bo et al.Journal of mathematical analysis and applications. 2011, Vol 384, Num 2, pp 453-467, issn 0022-247X, 15 p.Article

RADIATION CONDITIONS AT THE TOP OF A ROTATIONAL CUSP IN THE THEORY OF WATER-WAVESNAZAROV, Sergey A; TASKINEN, Jari.Modélisation mathématique et analyse numérique (Imprimé). 2011, Vol 45, Num 5, pp 947-979, issn 0764-583X, 33 p.Article

Approximate controllability of mixed stochastic Volterra-Fredholm type integrodifferential systems in Hilbert spaceMUTHUKUMAR, P; BALASUBRAMANIAM, P.Journal of the Franklin Institute. 2011, Vol 348, Num 10, pp 2911-2922, issn 0016-0032, 12 p.Article

On a backward Cauchy problem associated with continuous spectrum operatorNGUYEN HUY TUAN; DANG DUC TRONG; PHAM HOANG QUAN et al.Nonlinear analysis. 2010, Vol 73, Num 7, pp 1966-1972, issn 0362-546X, 7 p.Article

Localized elastic buckling: non-linearities versus inhomogeneitiesCOMAN, Ciprian D.IMA journal of applied mathematics. 2010, Vol 75, Num 3, pp 461-474, issn 0272-4960, 14 p.Article

Slant antieigenvalues and slant antieigenvectors of operatorsGUSTAFSON, Karl; SEDDIGHIN, Morteza.Linear algebra and its applications. 2010, Vol 432, Num 5, pp 1348-1362, issn 0024-3795, 15 p.Article

Bifurcation points and asymptotic bifurcation points of nonlinear operators in M-PN spacesQIUYING LI; CHUANXI ZHU; SANHUA WANG et al.Nonlinear analysis. 2009, Vol 71, Num 10, pp 4960-4966, issn 0362-546X, 7 p.Article

Periodicity in a generalized semi-ratio-dependent predator-prey system with time delays and impulsesXIAOQUAN DING; JIFA JIANG.Journal of mathematical analysis and applications. 2009, Vol 360, Num 1, pp 223-234, issn 0022-247X, 12 p.Article

Singly periodic solutions of a semilinear equationALLAIN, Geneviève; BEAULIEU, Anne.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2009, Vol 26, Num 4, pp 1277-1297, issn 0294-1449, 21 p.Article

On positive transitive operatorsSIROTKIN, Gleb.Positivity (Dordrecht). 2009, Vol 13, Num 1, pp 273-276, issn 1385-1292, 4 p.Article

The essential spectral radius of Volterra operators and an application to Volterra-Hammerstein functional inclusionsVÄTH, Martin.Positivity (Dordrecht). 2009, Vol 13, Num 1, pp 287-298, issn 1385-1292, 12 p.Article

Unbounded Operators: Functional Calculus, Generation, PerturbationsBATTY, Charles.Extracta mathematicae. 2009, Vol 24, Num 2, pp 99-133, issn 0213-8743, 35 p.Conference Paper

A contractive version of a Schur-Horn theorem in II1 factorsARGERAMI, M; MASSEY, P.Journal of mathematical analysis and applications. 2008, Vol 337, Num 1, pp 231-238, issn 0022-247X, 8 p.Article

A mathematically rigorous formulation of the pseudopotential methodSTAMPFER, Florian; WAGNER, Peter.Journal of mathematical analysis and applications. 2008, Vol 342, Num 1, pp 202-212, issn 0022-247X, 11 p.Article

Positive periodic solutions in delayed Gause-type predator-prey systemsXIAOQUAN DING; JIFA JIANG.Journal of mathematical analysis and applications. 2008, Vol 339, Num 2, pp 1220-1230, issn 0022-247X, 11 p.Article

On the additive splitting procedures and their computer realizationFARAGO, Istvan; THOMSEN, Per Grove; ZLATEV, Zahari et al.Applied mathematical modelling. 2008, Vol 32, Num 8, pp 1552-1569, issn 0307-904X, 18 p.Article

Alternative approaches to asymptotic behaviour of eigenvalues of some unbounded jacobi matricesJANAS, Jan; MALEJKI, Maria.Journal of computational and applied mathematics. 2007, Vol 200, Num 1, pp 342-356, issn 0377-0427, 15 p.Article

Comparison theorems for elliptic inequalities with a non-linearity in the principal partKON'KOV, Andrej A.Journal of mathematical analysis and applications. 2007, Vol 325, Num 2, pp 1013-1041, issn 0022-247X, 29 p.Article

Discrete and embedded eigenvalues for one-dimensional Schrödinger operatorsREMLING, Christian.Communications in mathematical physics. 2007, Vol 271, Num 1, pp 275-287, issn 0010-3616, 13 p.Article

Estimates of the discrete spectrum of a linear operator pencilCOIUHARI, P. A.Journal of mathematical analysis and applications. 2007, Vol 326, Num 2, pp 1394-1409, issn 0022-247X, 16 p.Article

Lp regularity of averages over curves and bounds for associated maximal operatorsPRAMANIK, Malabika; SEEGER, Andreas.American journal of mathematics (Print). 2007, Vol 129, Num 1, pp 61-103, issn 0002-9327, 43 p.Article

  • Page / 297